# SDR AALA201712019014

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 55,952 hours, 9,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BP573
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHTS FROM SEAT ROWS 32B TO 41B ARE INOPERATIVE.  SEAT 32B PATH LIGHT IS SHORTED AND FUSE BLOWN ON POWER SUPPLY M7236.  REMOVED AND REPLACED SEAT 32B LIGHT ASSEMBLY (AALA20171130009) AND POWER SUPPLY MODULE M7236 PER AMM 33-60-98.  OPERATIONAL CHECK GOOD.
